# SDR HNAA2017103000362

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 49,178 hours, 71,496 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PARK BRAKE HYD LEAK.   R & R NR 1 MWA BRAKE FLEX HOSE. LEAK AND OPS CHECKED GOOD. OK FOR SERVICE.
